| Model Number |
638R |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
04/11/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the product specimen has not been returned for device analysis.Conclusion: multiple attempts to gather additional information and request product return have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should additional information become available, a supplemental report will be submitted.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 2 years and 4 months post implant of this 36 mm annuloplasty ring, it was explanted and replaced with a 29 mm bioprosthetic valve.No failure mechanism was provided.No other adverse patient effects were reported.
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.